The connection between the holomorphy of $f(z,w)$ in one variable and its holomorphy in both variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_5_a0,
author = {V. A. Belyaev},
title = {The connection between the holomorphy of $f(z,w)$ in one variable and its holomorphy in both variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--8},
year = {1975},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_5_a0/}
}
TY - JOUR AU - V. A. Belyaev TI - The connection between the holomorphy of $f(z,w)$ in one variable and its holomorphy in both variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1975 SP - 3 EP - 8 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1975_5_a0/ LA - ru ID - IVM_1975_5_a0 ER -
V. A. Belyaev. The connection between the holomorphy of $f(z,w)$ in one variable and its holomorphy in both variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 3-8. http://geodesic.mathdoc.fr/item/IVM_1975_5_a0/